# SDR CHQA20130705269

- Difficulty date: July 5, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N259JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145763
- Aircraft time: 24,275 hours, 21,813 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,377 hours, 20,145 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fastener
- Condition: Misinstalled
- Location: Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX 1 FASTENER ON THE THE LT WING AT THE TORQUE BOX EXCEEDS CLASS 3 FIT TOLERANCE.  THE FASTENER WAS REPAIRED IAW ETD 2013-145-014014.
